# SDR DALA2018012900479

- Difficulty date: January 27, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 58,818 hours, 24,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT CHECK, FOUND THE SEAT LIGHT INOPERATIVE AFT CABIN ROWS 23 THRU 33.  R & R THE POWER SUPPLY AT M1672 IAW IAW MM 33-51 LIGHT CHECKED OK.
